Dr Don At Your Service

entry picture

Dr Don At Your Service

 

(Researchers at Donyagoz Adana Hospital, Turkey have found excess use of Viagra can produce a multitude of unwanted side effects. Feb 2020)

 

 

Dr Don's on your screen here to warn you

If you're using Viagra to excess

OK, it will stand you to attention

But other things might end in mess

 

This simple little thing called sildenafil

Could turn you red/green colourblind

And your vision could end up bright blue-like

These researchers in Turkey did find

 

Your pupils could dilate to their edge-rims

And what you see could become blurred

This information I've given you is factual

From Turkey's researchers I've heard

 

 

Dr Don at your service sir.

 

How can I help?

 

You're seeing pink and nothing's happening below?

 

 

(Should you know of anyone suffering butter yellow vision refer them to Dr Don's Clinic immediately. There could be a problem)

 

 

Don Matthews February 2020

 

https://www.livescience.com/viagra-sildenafil-vision-changes.html

 

 

◄ God Is On The Web

Miracle Man ►

Comments

Profile image

Nigel Astell

Thu 13th Feb 2020 16:18

Rocket Man

Ready for blast off
sex fuel to go
taken one too many
just have to re-entry
more than I planned
if I burn up
far too much energy
only one next time!

If you wish to post a comment you must login.

This site uses cookies. By continuing to browse, you are agreeing to our use of cookies.

Find out more Hide this message